# SDR SWAA2022031066354

- Difficulty date: February 1, 2022
- Submitted: March 10, 2022
- Operation: Air carrier
- Aircraft: N458WN
- Make and model: Boeing 737*
- Aircraft serial: 33857
- Aircraft time: 60,475 hours, 35,929 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bracket
- Condition: Broken
- Location: L1 Door
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN BRACKET ON FLAPPER LOWER HINGE DOOR LOCATED BS 303.9 AND BTW STR 13 L TO STR 14 L FWD ENTRY CUT OUT AT PASSENGER CABIN 2022-55496 / [01] REPLACED BRACKET ON FLAPPER LOWER HINGE DOOR LOCATED BS 303.9 AND BTW STR 13 L TO STR 14 L FWD ENTRY CUT OUT AT PASSENGER CABIN IAW AMM 52-11-00-420-801.;[02] REPLACED BRACKET ON FLAPPER LOWER HINGE DOOR LOCATED BS 303.9 AND BTW STR 13 L TO STR 14 L FWD ENTRY CUT OUT AT PASSENGER CABIN IAW AMM 52-11-00-420-801.
